Loading Events
  • This event has passed.

Dino Days!

Sunday, 8th May @ 10:30 am - 6:00 pm

|Recurring Event (See all)
7th & 8th May
£8 – £10
Two Mega – Saurus Days of Fantastic Family Fun at Haigh Woodland (Jurassic) Park!
Journey back to Mesozoic Times! Experience Spinosaurus to Pterosaurs! T-Rex to Triceratops!
Visit the Cretaceous Craft Marquee. Play in the Jurassic Park!
Walk in the Land that time forgot. Feed Dino Babies along the way.
Learn with a smile.
Cheer on the Dinosaurs at the Spino’ Sports Day, Clap at the Dino Dance and Singalong!
Three and a half hours of Dino’ delights. Giant games, Ice Age – interaction. Mega music. Fierce food and drink.
Plus all the other amazing attractions of Haigh Woodland Park.
Great Fun. Great Value. Great Outdoors.
Prices:
Adult Tickets £10.00
Children (Aged 3 to 12) Tickets £8.00.
Children Aged 3 and Under FREE.
Booking Fees apply.
Car Parking fee – £4 for all day parking.
Each Event Includes the following:
At 10.30am (3pm for afternoon shows) – Gateways Open. On arrival start your experience with Riding Dinosaurs and Dino Babies. Marvel as Tiny: the Huge Triceratops, Spinosaurus, and Pterosaur roam around the different arena spaces!
Between 10.30am & 1.30pm (3pm & 6pm for afternoon shows), visit the Cretaceous Craft Centre, or The Jurassic Indoor Playground! See below for more details.
From 11am (3.30pm for afternoon shows) sit on Dino Statues, or catch a glimpse of Spinosaurus & Pterosaur as they stalk around the land!
From 1.15pm (5.45pm for afternoon shows), stand in awe as the mighty T-Rex makes his way around the arenas!
Main Event Programme:
11am/3.30pm – Main Arena – How To Train Your Dinosaur (30 mins large T-Rex Show).
11am/3.30pm – Arena 2 – Dino Babies Feeding |Time (30 mins).
11am/3.30pm – Arena 3 – Terribly Terrific Pterosaur Show (30 mins).
11.30am/4pm – Main Arena – The Dinosaur That Came To Tea (30 mins).
11.30am/4pm – Display Area 1 – Dino Dance and Singalong (20 mins).
12pm/4.30pm – Main Arena – The Fabulous Dr Fossil Show with Tiny: the Huge Triceratops (30 mins).
12pm/4.30pm – Arena 2 – Super Silly Spinosaurus Sports Day (30 mins).
12.30pm/5pm – Main Arena – How To Train Your Dinosaur (with T-Rex) (30 mins).
12.30pm/5pm – Arena 3 – Terribly Terrific Pterosaur Show (30 mins).
1pm/5.30pm – Main Arena – The Dinosaur That Came To Tea (30 mins).
1pm/5.30pm – Arena 3 – Dino Dance and Singalong (20 mins).
1.30pm/6pm – Main Arena – Fabulous Dr Fossil Show (with Triceratops) (30 mins).
1.30pm/6pm – Arena 2 – Super Silly Spinosaurus Sports Day (30 mins).
1.30pm/6pm – Arena 3 – Dino Babies Feeding Time (30 mins).
1.55pm/6.25pm – Main Arena – Thank You and Goodbye.
The Cretaceous Craft Marquee – open 10.30am to 1.30pm & 3pm to 6pm – Activities include:
DIY Dino Skeleton.
Dino Fuzzy Felt Area.
Fossil Making and Paper Crafts.
Triceratops Hats.
Matching Pairs.
And, Snory Time.
The Jurassic Playground (Indoor Marquee) – open 10.30am to 1.30pm & 3pm to 6pm – Activities include:
Jurassic Play Area.
Dinosaur Tents and Tunnels.
Dino Footprints and Stepping Stones.
Green Squashy Mats.
Dressing Up Area.
& Much More..
Other Dino Activity – Across the event:
Giant Dino Fuzzy Felt.
Dino Statues.
Dino Hatching Eggs and Nests.
Dino Book Corner.
Jurassic World Dino Heads.
(In order to safely and comfortably manage audience numbers, these are ticketed events across two days. Extensive car parking is available to ticket holders

Details

Date:
Sunday, 8th May
Time:
10:30 am - 6:00 pm
Cost:
£8 – £10
Event Categories:
, ,
https://www.facebook.com/events/1025094411378650

Venue

Haigh Woodland Park
School Lane
Wigan, WN2 1PE United Kingdom
Phone:
01942 828 280
View Venue Website